Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 474, Pages 7–27 (Mi znsl6665)  

This article is cited in 1 scientific paper (total in 1 paper)

Stochastic models of chemotaxis processes

Ya. I. Belopolskayaab

a St. Petersburg State University of Architecture and Civil Engineering, St. Petersburg, Russia
b St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia

Abstract: We construct a probabilistic representation of the Cauchy problem generalized solutions for a class of systems of parabolic equations with cross-diffusion which generalize the Keller–Segel system.

Key words and phrases: diffusion processes, systems of forward Kolmogorov equations, weak and mild solutions of the Cauchy problem.

Funding Agency Grant Number
Russian Science Foundation 17-11-01136


Full text: PDF file (234 kB)
References: PDF file   HTML file
UDC: 519.2
Received: 06.11.2018

Citation: Ya. I. Belopolskaya, “Stochastic models of chemotaxis processes”, Probability and statistics. Part 27, Zap. Nauchn. Sem. POMI, 474, POMI, St. Petersburg, 2018, 7–27

Citation in format AMSBIB
\Bibitem{Bel18}
\by Ya.~I.~Belopolskaya
\paper Stochastic models of chemotaxis processes
\inbook Probability and statistics. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 474
\pages 7--27
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6665}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6665
  • http://mi.mathnet.ru/eng/znsl/v474/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. I. Belopolskaya, E. I. Nemchenko, “Stokhasticheskaya model khemotaksisa v sisteme iz dvukh populyatsii”, Veroyatnost i statistika. 29, Zap. nauchn. sem. POMI, 495, POMI, SPb., 2020, 37–63  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:69
    Full text:21
    References:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021